Thread: Loss of Energy after ECA stack?
12-13-2005, 03:23 PM #1
Loss of Energy after ECA stack?
How long does it normally take you all to get your energy back after stopping an ECA stack? It's been about 2 weeks since i've stopped and i'm still tired all the time and sore everywhere........by now I would have started up another 10 week cycle of it, but i decided to wait a while before doing it again.
12-13-2005, 06:02 PM #2Junior Member
Originally Posted by Hyperlite
- Join Date
- Jan 2005
12-13-2005, 06:17 PM #3
yup..I would only do the ephedrine for 2 weekson2 off
12-13-2005, 06:19 PM #4
Did you really do a ten week cycle of eca? That could be dangerous...mostly because of all the aspirin...stomach ulsers...
12-15-2005, 09:11 PM #5
Thanks for the input, I have some ketotifen...so that should help with upregulating my beta receptors...
12-15-2005, 09:30 PM #6
i experience a crash about an hour after i lift. i only use it preworkout for extra energy. are you taking it as a fatloss supp?
12-17-2005, 08:08 AM #7
yes I am
12-17-2005, 04:13 PM #8
12-17-2005, 04:42 PM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)